# SDR YENA201801070016

- Difficulty date: January 7, 2019
- Submitted: January 12, 2019
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 6663
- Aircraft time: 14,392 hours, 4,660 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536105
- Part serial: M8235
- Condition: Unserviceable
- Location: Cabin
- Part time: 8,926 hours, 2,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1184, MCO-JFK. LIFE RAFT ABOVE ROW 11ABC LACING COMING OFF ( FLOTATION EQUIPMENT (CREW & PASSENGER) ); INSTALLED NEW LIFE RAFT AT ROW 11ABC IAW AMM 25-66-41 THIS CLEARS MDDR 374564. MX4 UPDATED PLACARD REMOVED.
